# SDR LS1R99103

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 206040117003
- Condition: Gouged
- Location: Driveshaft
- Component: 206040015103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COUPLING ON MAIN DRIVESHAFT WAS LEAKING GREASE.  UPON TEAR-DOWN INSPECTION, THE SPRING WAS FOUND BROKEN INTO MANY PIECES.  THE SPRING WAS MOVING AROUND IN THE COUPLING WHICH CAUSED GOUGES ON THE CAP AND GEAR.  REPLACED CAP GEAR AND SPRING.  RETURNED TO SERVICE.  (X)
